Life Extension Forums




27male, RAPIDLY losing muscle, been to 15 doctors, pls don't let me...

Author Message
 Posted 8/15/2012 4:20:39 AM
Forum Coordinator

Forum Coordinator

Status: LE Employee
Group: Managers
Last Login: 10 hours ago
Posts: 1,875, Visits: 7,003
Where do you live?
Post #6778
Add to Twitter Add to Facebook
 Posted 8/15/2012 10:29:45 PM
Forum Associate

Forum AssociateForum AssociateForum AssociateForum AssociateForum AssociateForum AssociateForum AssociateForum AssociateForum Associate

Status: Regular Customer
Group: Contributors
Last Login: 2 days ago @ 8:47:36 AM
Posts: 1,849, Visits: 2,051

The first thing that came to mind is 'Infectious myositis' caused by bacteria, virus, fungus, parasite. This can be confirmed by blood microbiologic testing. Microorganisms can affect the musculature directly or indirectly via the immune system. Not sure if that diagnosis correlates with the rest of your symptoms.

Go to: www.medhelp.org.  At that site you can post your symptoms and a specialist or expert in your condition should answer.  Its first come, first serve. They only allow a certain number of questions per day per condition or they'd get overwhelmed with questions.

-Tom


-------------------------------------------------------------------------------------
Seize every opportunity to put your best foot forward.

Anything worth doing is worth doing well.
If you don't stand for something, you will fall for anything
If it seems easy you're not trying hard enough.
------------------------------------------------------------------------------
The case against dietary fats >>  CLICK HERE
Post #6781
Add to Twitter Add to Facebook
 Posted 8/22/2012 3:46:30 PM
Fan

FanFanFanFanFanFanFanFanFan

Status: Expired Member
Group: Forum Members
Last Login: 4/4/2014 5:38:02 AM
Posts: 163, Visits: 2,291
fighter (8/11/2012)
Hi calc and DDye. 
Calc your case seems very similar to mine :'( but looks like mine is much worse :'( :'(

Interesting on your carnitine, I had a bad side effect on it. If your carnitine levels are high then how come you are losing muscle? I thought carnitine is supposed to use fat? That's why I found it strange and scared to continue on it because of the symptom below in red

Some more specific info:

  1. So I took the guggul in 2006-2008, body and scalp hair loss started around 05/2006
  2. I took Vitex from 2006-2007 I think, 2 bottles max.
  3. I actually tried doing a low carb / paleo diet as I took Carnitine in 2009. *When I took carnitine I always had pain in lower back where the kidneys are :'( *
  4. I took D-Ribose for severe shoulder pain and the last I took it was in 2010 the day when I felt so ill to my stomach I thought I was going to pass out.
  5. I was given the Anastrozole in Oct 2011 and ran for 2 mos, only 0.25mg every other day.
  6. Probably took too much phosphatidyl choline. Is this bad?
  7. SYMPTOMS
    1. Unusual strong breath odor at the back of my mouth similar to when I first started the Paleo Diet. It's like a bitter/protein smell (is this my muscles being wasted away?)
    2. Muscle wasting everywhere, including mouth, tongue, throat, salivary glands, muscle around eyes.
    3. Rapid heart rate at rest since 2007
    4. High Blood pressure since 2007
    5. Still protein leakage
    6. pain in upper right quadrant of abdomen, last Ultrasound test only saw fatty liver
    7. Slightly elevated ALT enzyme
    8. Slightly low creatinine
    9. Normal-Low Testosterone, Normal-Low Free Testosterone = doctor said this is not the one causing the muscle wasting Sad
      1. TESTOSTERONE, ULTRASENSITIVE, LC MS/MS 287 (250 - 1100 ng/dL)
      2. Testosterone free 55.3 (35.0 - 155.0 pg/mL)
  8. CURRENTLY TAKING
    1. Life Extension Vit D 2000 IU/day accdg to physician's advice
    2. Grapeseed Extract 300mg
    3. Taurine
    4. OKG + Whey hoping to stop muscle wasting?
    5. Zinc gluconate, Mg glycinate
    6. Omega-3


DDye, I've been tested for so many things, no HIV no VD, no STD, no herpes no Hep A/B/C no Lyme (if the test is enough). No statin use but did try taking beta-sitosterol

Calc what do you suggest? :'(


Since none of this is helping, perhaps it is hurting. Perhaps you ought to stop everything for a week and see if you don't feel better?

 

Apart from that, the grapeseed extract is the most worrisome thing I see on this list, along with the zinc. The extract contains resveratrol which can occasionally cause very severe symptoms, especially if you've been taking it for a long time. It could cause copper deficiency, for instance, as could zinc (which competes with copper), and that could cause muscle wasting. So adding copper, along with a good multivitamin, might be a good thing.

 

I'm focusing on this because I took resveratrol for two years and then it suddenly caused me severe arthritis. Copper helped, but I found it wise to eliminate the resveratrol since it wasn't doing me any good anyway.

 
Post #6819
Add to Twitter Add to Facebook
 Posted 8/26/2012 11:24:52 AM
Spectator

SpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectator

Status: Expired Member
Group: Forum Members
Last Login: 8/26/2012 4:24:07 PM
Posts: 1, Visits: 16
sounds like Kidney failure or infection. Go to a Doctor.
Post #6849
Add to Twitter Add to Facebook
 Posted 7/28/2013 11:32:04 PM
Participant

ParticipantParticipantParticipantParticipantParticipantParticipantParticipantParticipantParticipant

Status: Regular Customer
Group: Forum Members
Last Login: 11/16/2013 11:31:13 PM
Posts: 10, Visits: 85
Any update on what happened to these people?
Are stools normal?
If pancreas is faulty then body wont absorb food correctly. Cure is adding enzymes to a persons food. But symptom can be seen in runny stools. And test by a doctor.
Post #9679
Add to Twitter Add to Facebook


Similar Topics

Expand / Collapse

Reading This Topic

Expand / Collapse